Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from red dots on penis, causing pain and cut during sex. Suggest me for cure?

yes thkx i am getting red dots on my penis inner side so i am having problem in sex bcoz of this i cant do sex , and when i try sex my skin gets cut and the dots are more redish and bigger and coz of tis i hv to stop my sexual life for 10 to 15 days again and all this i am suffering from last 5 years plz suggest me for cure
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have developed what is called as Phimosis.
However this can be confirmed only on clinical examination .
Please consult qualified Surgeon or Urologist for examination and further treatment.
You may need to get circumcised.
This is a simple surgery carried out under local anaesthesia and offers permanent cure.
Dr.Patil
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor